CureZone   Log On   Join
Re: Heart flutters??? Joint Problems??
 
adamson77 Views: 6,415
Published: 15 years ago
 
This is a reply to # 871,314

Re: Heart flutters??? Joint Problems??


Its been 2 years since I have had the mirena removed and my heart still flutters and I have horrible pain in my left joints. my picture up there is the doctor that did this to me and then refused to assist me in getting better and refused pain meds. i can't sit down long at all, i still dont sleep cause mirena has been a nightmare. its 2 am, im use to getting up now every 2 hours to urinate. i have not slept though the night since 2004 since i had this thing. when my heart flutters i get so mad. i know if i go to the doctor they will just blame all my problems on my weight and that would just be a waste of money and making me madder
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

3.438 sec, (1)